# SDR ORJA99252

- Difficulty date: August 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N751RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49779
- Engine: Pwa JT8D219
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 76960611
- Condition: Out Of Adjust
- Location: Nr 2 Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

RNO - RETURN TO GATE ABORTED TAKEOFF AT ABOUT 30 KNOTS RIGHT ENGINE SLOW TO SPOOL.  T/S PER 72-00-04 FIG 114, FOUND BOTH ENGINE IDLES LOW.  RETRIM BOTH ENGINE PER 72-00-00.  OPS CHECK NORMAL.  (M)
